# SDR 20000816SH024

- Difficulty date: August 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N251DS
- Make and model: Lear 25D
- Aircraft serial: 218
- Engine: Ge CJ6106
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5002T94G33
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,402 hours
- Component: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO SLN, ENGINE FLAMED OUT.  RE-LIGHT NORMAL AT ALTITUDE 250.  INSPECTED ENGINE PER SEI 186.  REMOVED AND REPLACED FUEL CONTROL.  TEST FLIGHT PERFORMED, NORMAL.  (X)
